# SDR CA041102004

- Difficulty date: November 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 2,214 hours
- Engine: Cont IO520F
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: S21994
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ACCEPTANCE INSPECTION, SEAT BELTS WERE REMOVED FOR 10 YEAR REWEBBING.  BELTS WERE REINSTALLED & TESTED. ACRT RETURNED TO SERVICE & WENT ON ITS FIRST CHARTER, FRONT RT PAX WENT TO PLACE HIS SEAT BELT ON AND BELT HAD COME OUT OF REEL ASSY. PILOTS REEL TESTED FURTHER & IT WAS DETERMINED THE POSSIBILITY OF SAME DEFECT HAPPENING EXISTED.  AIRCRAFT REMOVED FROM SERVICE.  BELTS WERE SENT BACK TO THE VENDER TO INVESTIGATE. DURING THE INVESTIGATION STAGE IT ALSO FOUNDTHAT SOME PILOTS COULD NOT REACH FUEL SELECTOR DEPENDING ON PILOTS SEAT LOCATION.THE VENDER WILL VERIFY BELT LENGTH. ONE MUST REMEMBER TO TEST ALL SEAT LOCATION FOR APPROPERIATE BELT LENGTH TO ENSURE PILOTS ARE ABLE TO REACH FUEL SELECTOR.
